Skip to Content
The following warning signs may be present in adults who
have a high risk for suicide:
Factors that may increase the risk of suicide include
The U.S. Food and Drug Administration (FDA) has issued an advisory on antidepressant medicines and the risk of suicide. Talk to your doctor about these possible side effects and the warning signs of suicide.
Take any mention of suicide seriously. If someone you know is threatening suicide, get help right away. To learn more, see Suicidal Thoughts or Threats.
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineKathleen Romito, MD - Family MedicineMartin J. Gabica, MD - Family MedicineSpecialist Medical ReviewerDavid Messenger, MD
Current as ofJuly 26, 2016
Current as of:
July 26, 2016
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & Kathleen Romito, MD - Family Medicine & Martin J. Gabica, MD - Family Medicine & David Messenger, MD
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
© Copyright 2017 Rush Copley Medical Center • 2000 Ogden Avenue; Aurora, IL 60504
Main: 630-978-6200 • Physician Referral & Information: 630-978-6700 or 866-4COPLEY (866-426-7539)